# SDR ASAA0280315

- Difficulty date: September 19, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5930584112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND RIGHT MLG DOOR FORWARD JAMB CRACKED AROUND RIVET HEAD.  REPLACED DOOR JAMB PER SRM 51-10-3, -4, 51-30-2 AND -5.  (M)
